Peter Perry
Peter Perry
Professor of Mathematics, University of Kentucky
Verified email at uky.edu - Homepage
Title
Cited by
Cited by
Year
Spectral analysis of N-body Schrodinger operators
P Perry, IM Sigal, B Simon
Annals of Mathematics, 519-567, 1981
3471981
Multiple commutator estimates and resolvent smoothness in quantum scattering theory
A Jensen, É Mourre, P Perry
Annales de l'IHP Physique théorique 41 (2), 207-225, 1984
2031984
Scattering theory by the Enss method
P Perry
Math. Rep. 1, 1983
1651983
The divisor of Selberg's zeta function for Kleinian groups
SJ Patterson, PA Perry
Duke Mathematical Journal 106 (2), 321-390, 2001
1642001
The spectrum of relativistic one-electron atoms according to Bethe and Salpeter
WD Evans, P Perry, H Siedentop
Communications in mathematical physics 178 (3), 733-746, 1996
1021996
The Laplace operator on a hyperbolic manifold. II. Eisenstein series and the scattering matrix.
PA Perry
Walter de Gruyter, Berlin/New York 1989 (398), 67-91, 1989
771989
Isospectral sets of conformally equivalent metrics
R Brooks, P Perry, P Yang
Duke mathematical journal 58 (1), 131-150, 1989
671989
Mellin transforms and scattering theory I. Short range potentials
PA Perry
Duke Mathematical Journal 47 (1), 187-193, 1980
591980
Compactness and finiteness theorems for isospectral manifolds.
P Perry, P Petersen, R Brooks
Walter de Gruyter, Berlin/New York 1992 (426), 67-90, 1992
541992
Commutator methods and Besov space estimates for Schrödinger operators
A Jensen, P Perry
Journal of Operator Theory, 181-188, 1985
521985
The Laplace operator on a hyperbolic manifold I. Spectral and scattering theory
PA Perry
Journal of functional analysis 75 (1), 161-187, 1987
501987
Selberg's zeta function and the spectral geometry of geometrically finite hyperbolic surfaces
D Borthwick, C Judge, PA Perry
Commentarii mathematici helvetici 80 (3), 483-515, 2005
492005
Global existence for the derivative nonlinear Schrödinger equation by the method of inverse scattering
J Liu, PA Perry, C Sulem
Communications in Partial Differential Equations 41 (11), 1692-1760, 2016
462016
The Miura map on the line
T Kappeler, P Perry, M Shubin, P Topalov
International Mathematics Research Notices 2005 (50), 3091-3133, 2005
462005
Scattering poles for asymptotically hyperbolic manifolds
D Borthwick, P Perry
Transactions of the American Mathematical Society 354 (3), 1215-1231, 2002
432002
On the dimension of the attractor for the non-homogeneous Navier-Stokes equations in non-smooth domains
RM Brown, PA Perry, Z Shen
Indiana University Mathematics Journal, 81-112, 2000
422000
A spectral approach to consecutive pattern-avoiding permutations
R Ehrenborg, S Kitaev, P Perry
arXiv preprint arXiv:1009.2119, 2010
412010
Long-time behavior of solutions to the derivative nonlinear Schrödinger equation for soliton-free initial data
J Liu, PA Perry, C Sulem
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 35 (1), 217-265, 2018
402018
Propagation of states in dilation analytic potentials and asymptotic completeness
PA Perry
Communications in Mathematical Physics 81 (2), 243-259, 1981
401981
Soliton resolution for the derivative nonlinear Schrödinger equation
R Jenkins, J Liu, P Perry, C Sulem
Communications in Mathematical Physics 363 (3), 1003-1049, 2018
392018
The system can't perform the operation now. Try again later.
Articles 1–20